# SDR SWAA2022021169870

- Difficulty date: February 7, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737*
- Aircraft serial: 36675
- Aircraft time: 34,489 hours, 20,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST AFT R/H SIDE EXTERIOR EMERGENCY LIGHT INOP. ; / [01] RE-LAMPED THE AFT SERVICE DOOR EXTERIOR SLIDE EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
